The fact that your cough responded to stopping the previous blood pressure medication suggests that that was likely the cause. The effect of the kinin should be eradicated within days to a couple of weeks though there are reports when the effects can linger around for 2 to 3 months. The benzonatate, in my view, has very little effect. I am very positive that your cough will go away very soon. Also remember that there may be other causes of chronic cough such as acid coming up the food pipe, i.e. GORD or gastroesophageal reflux disease, post-nasal drip, etc.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.